This question was answered on Sat 14, Aug 2010 12:07pm by Dr.Ravindra Rajput

I am constantly smelling burned coffee

    
Asked by carol ann (Female; 60; ok health, osteoarthritis, constant dental care needed high cholesterol, good blood pressure, glasses, 50 lbs too much, commute 100 per day, sleep apnea, seasonal allergies; Relevant drugs:simvastatin protonix prempro nasonex asterpro alieve X 2 ) on Fri 13, Aug 2010 07:04am

I am constantly smelling burned coffee

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr.Ravindra Rajput  on Sat 14, Aug 2010 12:07pm:

Hi, strange or bad smell can be seen in certain conditions and it is termed as Parosmia (abhorrent odor perception). It is usually associated with rhinosinusitis, head trauma, viral infection, or oral problems. It frequently disappears with successful treatment of the above mentioned conditions. Apart from treatment of the cause or in conditions wherein the cause remains unknown, in such conditions Anti seizure or anti epileptic medication like clonazepam against prescription is sometimes helpful esp. in persistent cases. I suggest you to consult physician to rule out the cause. Take care and regards.

Detailed answer for your question: Available in paid version. - Click to pay.
Second opinion from another doctor: Available in paid version. - Click to pay.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by Bill on Fri 25, Nov 2011 06:14pm:
It's the Simvastatin... Google: Simvastatin and body odor with the word coffee and read all about it.

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Doctor For Free:

©2011 - Ask Doctor For Free  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats